Skip to content
My WebMD Sign In, Sign Up
Depo Shot and my period
avatar
Confussed_bri posted:
I started Depo nearly six months ago. The first shot had a two week period and then I was dry the entire time up until the week before I needed to get the second shot. Since that week I have been on a steady period for the last three months. I didn't even realize it was that long till I noticed it was time to go back in soon. I dont really know if its a normal thing or not. My doctor said things would change and adjust but a three month period hasn't been fun..... Random moodiness, lack of sex drive, lack of enthusiasm for just about anything, constantly tired, random weight gain and loss, lack of appetite, and these are the few things I can remember right now not to mention a fortune on tampons and pads.
Reply
 
avatar
LoganNHaleighsMom responded:
I do not know what could be causing this, but will say I was on the Depo shot as well, and it messed my cycle up I have not had a period at all since I got off of it, my doctor told me it takes a long time for the medicine to completely leave your body and this can be a cause of heavy or no periods at all.


Helpful Tips

Orange Menstrual Blood
Hi my names Jessica and I'm 22. I usually have normal cycles lasting about 28 days and last for about 5-6 days. I just started last night ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.